MAUDE Adverse Event Report: Zimmer Surgical, Inc. 1.5 TO 1 DERMACARRIER; Expander, Surgical, Skin Graft

Zimmer Surgical, Inc. 1.5 TO 1 DERMACARRIER; Expander, Surgical, Skin Graft
Catalog Number 00219501200
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
1.5 TO 1 DERMACARRIER
Common Device Name
Expander, Surgical, Skin Graft
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50117301
Report Number0001526350-2026-00923
Device Sequence Number10040473
Product Code FZW
UDI-Device Identifier00889024378773
UDI-Public(01)00889024378773(17)280705(10)66130024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Preamendment
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219501200
Device Lot Number66130024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown